Journal of Nepal Mathematical Society (JNMS)
Developing the Society Through Mathematical Research


ISSN: 2616-0153 (Print) ISSN: 2616-0161 (Online)



Volume 1, Issue 1, Year-2018

Published: February 11, 2018

Download Cover Page-Volume 1-Issue-1-Year 2018

  1. Pessimistic Bilevel Linear Optimization
    By Dempe S, Luo G and Franke S

  2. The Jeep Problem: A Flexible MIP Formulation
    By Gotzes U and Gotzes C

  3. Generalized Common Fixed Point Result in Banach Space
    By Jha K

  4. Landslide-water Interaction for Partially Submerged Landslide
    By Kafle J and Tuladhar BM

  5. Beta-Change of Riemannian Space and Special Cases of one-form Beta
    By Mandal K

  6. Generalized Contra flow for Evacuation Planning Problem
    By Pyakurel U

  7. Some Symmetric Curvature Conditions on Kenmotsu Manifolds
    By Shah RJ







NMS. All Rights Reserved.